# SDR UALA2009020900415

- Difficulty date: February 6, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N512UA
- Make and model: Boeing 757222
- Aircraft serial: 24809
- Aircraft time: 62,977 hours, 20,838 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER CHORD CRACKED.  MAJOR REPAIR ACCOMPLISHED.  REPAIRED FLOORBEAM UPPER CHORD WITH REPAIR ANGLE AND SPLICE STRAPS.
